# SDR SWAA2013061817293

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 22,488 hours, 14,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 67778101
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER CORRODED FWD AND AFT.  R & R FITTINGS IAW SRM.
